Worried about my eye and T3

Worried about my eye and T3

I have been taking tiromel for about a month now. And other than clearer skin on my face and smoother skin on my body, I can't say that I've noticed too much of a difference. I have however developed a swelling in the crease of my eye. Just the one eye. And it's now looking bit dry and flakey too. I'm worried but can't get a doctors appointment till 18th July. Could this be linked?

I have posted this elsewhere on the forum but wanted the option to post with a picture. Any opinions would be gratefully received.

Thank you x

4 Replies

oldestnewest
  • You need to book in to see your local optician - they should be able to tell you exactly what it is and what you need to do about it. Some opticians depending on where you live can refer patients directly to a hospital. Might be a chalazion which is like an internal sty but it is hard to tell could be an allergy but that would normally affect both eyes. Shoes your eye hurt?

  • No it doesn't hurt at all. It is a soft swelling. Like fluid almost. It's not itchy or painful. It seems to be more pronounced when I'm dehydrated, I have noticed.

  • Have you tried my favourite stand by - squeeze a face cloth out in as hot as you can stand water and hold it as a hot compress over your eye, sounds strange but it feels lovely. then book an appointment to speak to an optician - make sure you see the kind who is qualified to test eyes though.

    You should be able to get that done in a day or so rather than having to wait until mid July to speak to your doctor who might not be any good with 'eyes' anyway. Good luck.

  • Bathe your eye with cold tea or slop a cold teabag onto it!! It may be cholesterol which shows you are not taking enough thyroxine.

You may also like...